# SDR SWAA2021090295420

- Difficulty date: July 16, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,592 hours, 29,340 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242UF STA 960 TOP SURFACE LAYER DELAMINATED ; / [01] MEASUREMENTS; [02] CLEANED AREA PERFORMED DRYING PROCESS NO WATER FOUND PREPARED AREA FOR REPAIR ON TOP SURFACE OF FLOOR PANEL #242UF AS PER B737 SRM 53-00-50-2R-7; [03] REPAIRED DAMAGE AREA ON TOP SURFACE OF MAIN CABIN FLOOR PANEL #242UF AS PER B737SRM53-00-50-2R-7 MATERIALS. USED PO# 1694548 AND PO# 1714421; [04] VERIFIED 1;2 AND 3;COMPLETE; [05] VERIFIED 4;COMPLETE
